# SDR SWAA2020031042331

- Difficulty date: February 15, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 46,655 hours, 25,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FRAME BS857  AT LEVEL STR 21R AT AFT CARGO COMPARTMENT         REPAIRED FRAME BSTA 855.95 AT S-21R LEVEL AT AFT CARGO COMPARTMENT IAW EA # 53-0175-20 REV#0 AND EA N. 1-753-36667 REV IR FOR FURTHER INSPECTION SEE TLD FACT AS A RESULT OF POST REPAIR INSPECTION
